Janusz Dybizbański
Janusz Dybizbański
Verified email at inf.ug.edu.pl
Title
Cited by
Cited by
Year
Oriented chromatic number of grids is greater than 7
J Dybizbański, A Nenca
Information Processing Letters 112 (4), 113-117, 2012
152012
The oriented chromatic number of Halin graphs
J Dybizbański, A Szepietowski
Information Processing Letters 114 (1-2), 45-49, 2014
142014
Sequences containing no 3-term arithmetic progressions
J Dybizbański
the electronic journal of combinatorics, P15-P15, 2012
112012
On some Ramsey numbers for quadrilaterals versus wheels
J Dybizbański, T Dzido
Graphs and Combinatorics 30 (3), 573-579, 2014
92014
Equitable list vertex colourability and arboricity of grids
E Drgas-Burchardt, J Dybizbański, H Furmańczyk, E Sidorowicz
arXiv preprint arXiv:1809.08281, 2018
82018
Hamiltonian paths in hypercubes with local traps
J Dybizbański, A Szepietowski
Information Sciences 375, 258-270, 2017
72017
Oriented cliques and colorings of graphs with low maximum degree
J Dybizbański, P Ochem, A Pinlou, A Szepietowski
Discrete Mathematics 343 (5), 111829, 2020
42020
Signed coloring of 2-dimensional grids
J Dybizbański, A Nenca, A Szepietowski
Information Processing Letters 156, 105918, 2020
42020
2-Edge-Colored Chromatic Number of Grids is at Most 9
J Dybizbański
Graphs and Combinatorics, 1-7, 2020
4*2020
Unique Sequences Containing No k-Term Arithmetic Progressions
T Ahmed, J Dybizbanski, H Snevily
the electronic journal of combinatorics 20 ((4)), P29, 2013
42013
On some Ramsey numbers for quadrilaterals
J Dybizbański, T Dzido
the electronic journal of combinatorics, P154-P154, 2011
42011
On Some Zarankiewicz Numbers and Bipartite Ramsey Numbers for Quadrilateral
J Dybizbański, T Dzido, S Radziszowski
Ars Combinatoria 119, 275-287, 2015
32015
Three color Ramsey numbers for graphs with at most 4 vertices
L Boza, J Dybizbański, T Dzido
the electronic journal of combinatorics, P47-P47, 2012
32012
Oriented chromatic number of Cartesian products and strong products of paths
J Dybizbański, A Nenca
Discussiones Mathematicae Graph Theory 39 (1), 211-223, 2019
22019
Hamiltonian cycles and paths in hypercubes with disjoint faulty edges
J Dybizbański, A Szepietowski
Information Processing Letters, 106157, 2021
12021
On-line Ramsey numbers for paths and short cycles
J Dybizbański, T Dzido, R Zakrzewska
Discrete Applied Mathematics 282, 265-270, 2020
12020
Vizing-Goldberg type bounds for the equitable chromatic number of block graphs
J Dybizbański, H Furmańczyk, V Mkrtchyan
arXiv preprint arXiv:2002.10151, 2020
12020
Hamiltonian cycles in hypercubes with faulty edges
J Dybizbański, A Szepietowski
International Journal of Computer Mathematics: Computer Systems Theory 3 (4 …, 2018
12018
On some three-color Ramsey numbers for paths
J Dybizbański, T Dzido, S Radziszowski
Discrete Applied Mathematics 204, 133-141, 2016
12016
A lower bound on the hypergraph Ramsey number R (4, 5; 3)
J Dybizbański
Contributions to Discrete Mathematics 13 (2), 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20